Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pink spotting with some cramping - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3560 Questions

Doctor :   Hi
User :   Hi
Doctor :  
How can i help you
Doctor :  
Please proceed with your query
User :   So...I got my period last tuesday and it was a few days early, and quite lighter than normal. 2 days before my period, i had very light pink spotting with some cramping. Now after my period im still having the same problem. I took an at home pregnancy test, and it came back negative
User :   I havnt had sex since sept. 4th either
Doctor :  
Ok
Doctor :  
I will help you in this
Doctor :  
Can i ask few questions
User :   yes
Doctor :  
Wats your age ?
User :   21
Doctor :  
Ok
Doctor :   Are your menstrual cycle regular ?
User :   very
Doctor :   Ok
Doctor :  
do you have any white discharge per vagina
User :   no
User :   its clear with light pink
Doctor :   Ok
Doctor :  
when was your last menstrual cycle ?
User :   well this one was sept 23rd and before that was aug 22
Doctor :  
Ok
Doctor :  
did you do urine pregnancy test ?
User :   yes, it came back negative though
Doctor :  
Ok
Doctor :   Do you have any abdominal pain ?
Doctor :  
or cramps

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor